# SDR V0XD202303212023

- Difficulty date: January 11, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N14573
- Make and model: Emb EMB-145LR
- Aircraft serial: 45638
- Aircraft time: 41,150 hours, 32,299 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIGNS OF CORROSION AROUND NUTPLATE HOLE AT LBL 15 SEAT TRACK SUPPORT BEAM BETWEEN FR19 AND FR20. CORRECTIVE ACTION WAS TO REMOVE PREVIOUS REPAIR ON FLOOR BEAM BETWEEN FR19 AND FR20 FABRICATE LOCATE AND INSTALL NEW REPAIR ANGLES IAW EMB 135/145 SRM 53-00-10. REMOVE FABRICATE , LOCATE , DRILL AND INSTALL NEW COLUMN AT FR18  AND LBL 15 P/N: AVMAX51-30-01-001 IAW EMB 135/145 SRM 51-20-03 AND SRM 51-40-02. AVMAX WO 81031 WC 1222.
